Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Headache, congestion, swollen lips, red eyes,nausea. Histroy of migraine and sinus infections. Medication?

I have a history of both migraines and chronic sinus infections. Recently I have had headaches almost every day that won't go away, sometimes behind my eyes and sometimes more neck pain. I have had a lot of congestion, woke up with swollen lips and red eyes, I am always nauseous with them and have been really dizzy and sick to my stomach but have not yet vomited. No possibility I am pregnant! I cannot decide whether to take migraine medication or sinus medication because neither seem to make all the symptoms go away.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
There are many causes of headaches. A few primary causes being migraine, tension headaches, cluster attacks etc and few secondary to other causes like sinusitis, injury, bleed etc and the latter are, not infrequently, clinically apparent.

There can be many causes if medications are not helping. First is to reconfirm diagnosis. Next is that there are many medications available for migraine, it is not necessary a person responds to every drug prescribed, other drugs can be tried. There are drugs available for treating acute attacks and as prophylaxis to prevent attacks. Prophylactic drugs don't usually help once the attack has occurred.
If pain behind eyes is excruciating, nonfluctuating, and explosive in quality associated with watering in eyes, redness, congested nostrils, occurs everyday almost at the same time of the day then you may need to rule out possibility of cluster attacks ( though a rare cause).
A neurologist may help you relieve your symptoms.
Hope this helps,
Dr A Rao
Answered: Tue, 25 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor